Research Repository

Pseudo maximum likelihood estimation of spatial autoregressive models with increasing dimension

Gupta, Abhimanyu and Robinson, Peter M (2018) 'Pseudo maximum likelihood estimation of spatial autoregressive models with increasing dimension.' Journal of Econometrics, 202 (1). 92 - 107. ISSN 0304-4076

This is the latest version of this item.

[img]
Preview
Text
combined_manuscript.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (422kB) | Preview

Abstract

Pseudo maximum likelihood estimates are developed for higher-order spatial autoregressive models with increasingly many parameters, including models with spatial lags in the dependent variables both with and without a linear or nonlinear regression component, and regression models with spatial autoregressive disturbances. Consistency and asymptotic normality of the estimates are established. Monte Carlo experiments examine finite-sample behaviour.

Item Type: Article
Uncontrolled Keywords: Spatial autoregression, Increasingly many parameters, Consistency, Asymptotic normality, Pseudo Gaussian maximum likelihood, Finite sample performance
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Abhimanyu Gupta
Date Deposited: 20 Jul 2018 11:45
Last Modified: 18 Aug 2019 01:00
URI: http://repository.essex.ac.uk/id/eprint/21578

Available Versions of this Item

Actions (login required)

View Item View Item